Über eine Verallgemeinerung des Borelschen Theorems

W. Hurewicz

Mathematische Zeitschrift (1926)

  • Volume: 24, page 401-421
  • ISSN: 0025-5874; 1432-1823

How to cite


Hurewicz, W.. "Über eine Verallgemeinerung des Borelschen Theorems." Mathematische Zeitschrift 24 (1926): 401-421. <http://eudml.org/doc/174996>.

author = {Hurewicz, W.},
journal = {Mathematische Zeitschrift},
pages = {401-421},
title = {Über eine Verallgemeinerung des Borelschen Theorems},
url = {http://eudml.org/doc/174996},
volume = {24},
year = {1926},

AU - Hurewicz, W.
TI - Über eine Verallgemeinerung des Borelschen Theorems
JO - Mathematische Zeitschrift
PY - 1926
VL - 24
SP - 401
EP - 421
UR - http://eudml.org/doc/174996
ER -

NotesEmbed ?


You must be logged in to post comments.

Comment withdrawn

Comment withdrawn

Hi! Is there an English version of this paper?

posted by Amani Sabah on August 6, 2015 12:45:18 PM UTC

page 1

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.